SYNTHES GMBH WASHER FOR NUT 17.5/11.8MM STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Back to Search Results |
| Catalog Number |
04.045.782S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6), 2022 the patient sustained injuries as a result of trip and fall over a security band on the exterior sidewalk premises of the store.After a mechanical fall from standing, imaging showed right distal femur fracture and left proximal humerus fracture.On (b)(6), 2022 the patient underwent imn of right femur.Open reduction internal fixation (orif) of left humerus fracture on (b)(6), 2022.He was discharged to for acute rehab on (b)(6), 2022.On (b)(6), 2023 the patient was admitted for right femur nonunion revision, with worsening right thigh pain and impaired mobility.The patient had antibiotic management of right femoral osteomyelitis.This report is for a washer for nut 17.5/11.8mm sterile for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.B3: unknown event date between (b)(6), 2022-(b)(6), 2023.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.